# SDR VNAA2014112500010

- Difficulty date: November 19, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 25,218 hours, 25,393 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP13932212
- Part serial: 04028H4400
- Condition: Cracked
- Location: Cockpit
- Part time: 25,241 hours, 25,412 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT LEVEL 25,000 F/O WIND SCREEN STARTED TO CRACK AND SPARK. ACFT RETURNED TO DAY AND LANDED WITH NO INCIDENT.  R & R RT WINDSHEILD IAW AMM 56-01-400.  OPS AND LEAKED CHECK GOOD.
